# SDR MASA200600269

- Difficulty date: January 30, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 7,745 hours, 5,215 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7136 ATL - FLAP HALF SPEED FAULT.  MX RESET.  OPS CHECK GOOD.
